MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 5 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 5 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number 02-012-35-5013
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Synovitis (2094); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); Joint effusion (4849)
Date of Event 12/05/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.D10.Concomitants: 2996509 02-010-01-0250 - logic femoral ps cem left sz 5; 2741467 02-010-01-0350 - logic femoral ps cem right sz 5; 2951048 02-012-45-5040 - lgc tibial fit tray cem sz 5f / 4t; 3585943 02-012-45-5040 - lgc tibial fit tray cem sz 5f / 4t; 3563142 200-02-41 - three peg patella 41mm; 3606553 200-02-41 - three peg patella 41mm; 1765968 02-012-35-5015 - logic tibia ps mod insrt sz 5 15mm.
 
Event or Problem Description
As reported via legal documentation, a patient had bilateral knee replacement on (b)(6) 2014.They subsequently underwent right knee revision on (b)(6) 2022, approximately 8 years 5 months post primary procedure.(b)(6) 2022 op report postoperative diagnosis: failed bilateral total knee arthroplasty secondary to aseptic femoral loosening and polyethylene wear.The right patella was found to be well fixed.The femoral component was easily disimpacted from the intact cement mantle.Tibia was checked and was found to be well fixed.There was a large cyst posterior lateral, which was not decompressed from the arthrotomy.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, femoral loosening and/or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.H6: corrected health effect, component, and investigation clinical codes.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, femoral loosening and/or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 5 15MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
gainesville 32653
3523782617
MDR Report Key17355901
Report Number1038671-2023-01706
Device Sequence Number14740497
Product Code JWH
UDI-Device Identifier10885862001955
UDI-Public10885862001955
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date05/26/2018
Device Model Number02-012-35-5013
Device Catalogue Number02-012-35-5015
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2023
Supplement Date Received by Manufacturer12/02/2024
03/21/2025
Initial Report FDA Received Date07/19/2023
Supplement Report FDA Received Date12/02/2024
03/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/27/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale